# SDR CA140209001

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85730802113
- Condition: Detached
- Location: Te Flap Shroud
- Part time: 29,867 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING AT DESTINATION AIRPORT, A PORTION OF THE LT INBD FLAP SHROUD WAS DISCOVERED DETACHED AND PEALING.
